# SDR IPXA2024092345726

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 71,159 hours, 24,124 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: 162169
- Condition: Warning Message
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** R AUX PITOT ANNUNCIATED AFTER ROTATION DURING TAKEOFF. RESULTED IN DIVERSION TO KONT REMOVED AND REPLACED RH AUX PITOT PROBE IAW AMM 34-11-01. OPS CHECK GOOD. Â€ŒR AUX PITOTÂ€? MESSAGE DID NOT COME BACK.
